# SDR CA151016001

- Difficulty date: October 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 12 hours
- Engine: Pwc PW150A
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Cabin
- Part time: 13,534 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB CREW REPORTED FUMES AND BURNING SMELL IN THE CABIN. CREW CARRIED OUT AN AIR TURN BACK. MAINTENANCE FOUND THE RECIRCULATION FAN SEIZED. RECIRCULATION FAN REPLACED.
